# SDR AALA202410301511

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,619 hours, 29,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE DOOR RIGHT AFT EMERGENCY EXIT CAME ON SEVERAL TIMES DURING FLIGHT WITH NO PRESSURIZATION ISSUES REPORTED BY THE FLIGHT CREW. THE FLIGHT CREW ACCOMPLISHED THE QRH PROCEDURE. MAINTENANCE FOUND DETECTOR PROXIMITY SWITCH 21WV2 OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
